# SDR SWAA080965

- Difficulty date: February 20, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 63,568 hours, 49,790 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 6545166
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND LT ELEVATOR TAB CONTROL ROD ENDS CORRODED.  REMOVED AND REPLACED ROD ENDS PER MM.
